# SDR AALA20150314002

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 70,745 hours, 30,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN OFF AT FWD LT ENTRY WAY.  REPLACED EMER LIGHT ASSEMBLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
